Alert archive / Nebraska / Tornado Warnings in 2016

Tornado Warning 10, NWS Omaha, NE

May 9, 2016Cass County, Lancaster County, Otoe County, Nebraska

NWS Omaha, NE issued this tornado warning at May 9, 2016, 5:39 PM CDT for Cass County, Lancaster County, Otoe County, Nebraska. It was in force for 36 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 9, 2016, 5:39 PM CDT (22:39 UTC)
Expired
May 9, 2016, 6:15 PM CDT
In force
36 min
Issued by
NWS Omaha, NE
Area
Storm-based polygon
Tornado
Radar indicated
Hail
3.0 in

Counties Cass County, NE, Lancaster County, NE, Otoe County, NE

The radar

The Omaha radar (KOAX), 66 km from the middle of the area, began a volume at 22:43 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 9, 5:13 PM CDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Omaha, NE (KOAX), launched 12:00Z, 10.7 hours before the alert went out and 66 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Omaha, NE at 12:00Z on 2016-05-09Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Omaha, NE at 12:00Z on 2016-05-09The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 240 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1443 m above ground
0-6 km bulk shear
49 kt
0-1 km storm-relative helicity
240 m²/s²
0-3 km storm-relative helicity
204 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

923 
WFUS53 KOAX 092239
TOROAX
NEC025-109-131-092315-
/O.NEW.KOAX.TO.W.0010.160509T2239Z-160509T2315Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
539 PM CDT MON MAY 9 2016

THE NATIONAL WEATHER SERVICE IN OMAHA HAS ISSUED A

* TORNADO WARNING FOR...
  SOUTHWESTERN CASS COUNTY IN SOUTHEASTERN NEBRASKA...
  EAST CENTRAL LANCASTER COUNTY IN SOUTHEASTERN NEBRASKA...
  NORTHWESTERN OTOE COUNTY IN SOUTHEASTERN NEBRASKA...

* UNTIL 615 PM CDT
    
* AT 539 PM CDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A
  TORNADO WAS LOCATED 4 MILES NORTH OF BENNET...OR 10 MILES SOUTHEAST
  OF LINCOLN...MOVING NORTHEAST AT 15 MPH.

  HAZARD...TORNADO AND HAIL UP TO THREE INCHES IN DIAMETER. 

  SOURCE...RADAR INDICATED ROTATION. 

  IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT 
           SHELTER. MOBILE HOMES WILL BE DAMAGED OR DESTROYED. 
           DAMAGE TO ROOFS...WINDOWS AND VEHICLES WILL OCCUR.  TREE 
           DAMAGE IS LIKELY. 

* THIS DANGEROUS STORM WILL BE NEAR...
  PALMYRA AROUND 545 PM CDT. 

OTHER LOCATIONS IMPACTED BY THIS TORNADIC THUNDERSTORM INCLUDE EAGLE.

THIS INCLUDES HIGHWAY 2 IN NEBRASKA BETWEEN MILE MARKERS 466 AND 475.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! MOVE TO A BASEMENT OR AN INTERIOR ROOM ON THE LOWEST
FLOOR OF A STURDY BUILDING. AVOID WINDOWS. IF YOU ARE OUTDOORS...IN A
MOBILE HOME...OR IN A VEHICLE...MOVE TO THE CLOSEST SUBSTANTIAL
SHELTER AND PROTECT YOURSELF FROM FLYING DEBRIS.

&&

LAT...LON 4064 9644 4073 9661 4087 9648 4079 9629
TIME...MOT...LOC 2239Z 217DEG 12KT 4075 9650 

TORNADO...RADAR INDICATED
HAIL...3.00IN

$$

MEAD
2 follow-up statements
109 
WWUS53 KOAX 092252
SVSOAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
552 PM CDT MON MAY 9 2016

NEC025-109-131-092315-
/O.CON.KOAX.TO.W.0010.000000T0000Z-160509T2315Z/
CASS NE-LANCASTER NE-OTOE NE-
552 PM CDT MON MAY 9 2016

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 615 PM CDT FOR
SOUTHWESTERN CASS...EAST CENTRAL LANCASTER AND NORTHWESTERN OTOE
COUNTIES...
    
AT 551 PM CDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO
WAS LOCATED 5 MILES NORTH OF BENNET...OR 12 MILES EAST OF LINCOLN...
MOVING NORTHEAST AT 10 MPH.

HAZARD...TORNADO AND GOLF BALL SIZE HAIL. 

SOURCE...RADAR INDICATED ROTATION. 

IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT 
         SHELTER. MOBILE HOMES WILL BE DAMAGED OR DESTROYED. DAMAGE 
         TO ROOFS...WINDOWS AND VEHICLES WILL OCCUR.  TREE DAMAGE IS 
         LIKELY. 

THIS DANGEROUS STORM WILL BE NEAR...
  PALMYRA AROUND 555 PM CDT. 

OTHER LOCATIONS IMPACTED BY THIS TORNADIC THUNDERSTORM INCLUDE EAGLE.

THIS INCLUDES HIGHWAY 2 IN NEBRASKA BETWEEN MILE MARKERS 466 AND 475.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! MOVE TO A BASEMENT OR AN INTERIOR ROOM ON THE LOWEST
FLOOR OF A STURDY BUILDING. AVOID WINDOWS. IF YOU ARE OUTDOORS...IN A
MOBILE HOME...OR IN A VEHICLE...MOVE TO THE CLOSEST SUBSTANTIAL
SHELTER AND PROTECT YOURSELF FROM FLYING DEBRIS.

&&

LAT...LON 4064 9644 4073 9661 4087 9648 4079 9629
TIME...MOT...LOC 2251Z 226DEG 9KT 4075 9647 

TORNADO...RADAR INDICATED
HAIL...1.75IN

$$

MEAD
787 
WWUS53 KOAX 092311
SVSOAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
611 PM CDT MON MAY 9 2016

NEC025-109-131-092320-
/O.EXP.KOAX.TO.W.0010.000000T0000Z-160509T2315Z/
CASS NE-LANCASTER NE-OTOE NE-
611 PM CDT MON MAY 9 2016

...THE TORNADO WARNING FOR SOUTHWESTERN CASS...EAST CENTRAL LANCASTER
AND NORTHWESTERN OTOE COUNTIES WILL EXPIRE AT 615 PM CDT...
    
THE TORNADO THREAT HAS DIMINISHED...THEREFORE THE TORNADO WARNING HAS
BEEN CANCELLED. HOWEVER...LARGE HAIL AND DAMAGING WINDS REMAIN LIKELY
AND A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR THE AREA.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL MIDNIGHT CDT FOR
SOUTHEASTERN NEBRASKA.

LAT...LON 4064 9644 4073 9661 4087 9648 4079 9629
TIME...MOT...LOC 2309Z 217DEG 12KT 4075 9647 

$$

MEAD

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Omaha, NE wrote its last area forecast discussion before this tornado warning went out at May 9, 3:39 PM CDT, 2 hours earlier.

Area forecast discussion, May 9, 3:39 PM CDT, 2 hours before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE OMAHA/VALLEY NE
339 PM CDT MON MAY 9 2016

.SHORT TERM...(TONIGHT THROUGH THURSDAY)
ISSUED AT 257 PM CDT MON MAY 9 2016

UPPER LOW CURRENTLY OVER SOUTHEAST SOUTH DAKOTA WILL CONTINUE
TO OPEN AND BECOME A NEGATIVELY TILTED TROUGH WITH THE TROUGH
AXIS EXTENDING FROM THE WESTERN DAKOTAS INTO WESTERN
MISSOURI/WESTERN IOWA BY 06Z TONIGHT. A SMALL EMBEDDED VORT MAX
OVER NORTH CENTRAL NEB/SOUTH CENTRAL SOUTH DAKOTA SEEN ON
SATELLITE LOOPS HAS INITIATED SCATTERED TSTMS OVER NORTHEAST
NEBRASKA THIS AFTERNOON. THESE CONTINUE TO MOVE NORTH INTO
SOUTHEAST SOUTH DAKOTA WITH POTENTIAL FOR SMALL HAIL. OTHER
SCATTERED CONVECTION CONTINUES TO DEVELOP ALONG REMNANT OUTFLOW
BOUNDARIES ACROSS THE REGION AND AGAIN...SMALL HAIL WILL BE THE
PRIMARY THREAT THROUGH THE EVENING. BULK SHEAR VALUES REMAIN
FAIRLY WEAK AND DESPITE MLCAPE OF AROUND 1000-1500J/KG. EXPECTING
QUICK UPDRAFTS THAT PRODUCE SMALL HAIL BEFORE THEY WEAKEN AND
DISSIPATE.

THE UPPER TROUGH AXIS WILL SWING EAST OF OUR AREA BY
MORNING...WITH QUIET CONDITIONS FOR MUCH OF TUESDAY. ANOTHER VORT
LOBE WILL ROTATE INTO THE AREA TUESDAY EVENING GIVING THE REGION
ANOTHER GOOD CHANCE FOR SHOWERS AND THUNDERSTORMS ALONG AND NEAR
AN EWD MOVING LOW LEVEL BOUNDARY. SHOWERS MOVE EAST OF THE AREA
BY WEDNESDAY NIGHT AS THE UPPER TROUGH AXIS DRIFTS EAST OF THE
REGION. SFC HIGH PRESSURE WILL BUILD INTO THE AREA BY THURSDAY.

.LONG TERM...(THURSDAY NIGHT THROUGH MONDAY)
ISSUED AT 257 PM CDT MON MAY 9 2016

AREA WILL BE IN NORTHWESTERLY FLOW AT THE START OF THE PERIOD WITH
TEMPERATURES REMAINING BELOW NORMAL THROUGH THE WEEKEND. A WEAK WAVE
WILL DROP THROUGH THE FLOW WHICH COULD PRODUCE A FEW SHOWERS ON
FRIDAY. 850MB TEMPS FLIRT WITH -3C IN OUR NORTHERN AND EASTERN
CWA BY SATURDAY MORNING AND SO WILL BE WATCHING SATURDAY MORNING
LOWS CLOSELY FOR ANY SIGN OF FREEZING SFC TEMPS. A 1024MB SFC
HIGH WILL MOVE IN THROUGH THE DAY SATURDAY WHEN WE HAVE COOL HIGHS
IN THE UPPER 50S TO AROUND 60. RETURN FLOW AND WARM AIR ADVECTION
SET UP AROUND THE HIGH BY LATE SUNDAY. A COUPLE OF WEAK MID LEVEL
WAVES ARE FORECAST TO DROP THROUGH INCREASING ZONAL FLOW. WILL
CARRY LOW CONFIDENCE POPS INTO DAY 7.

&&

.AVIATION...(18Z TAFS FOR KOMA...KLNK...KOFK THROUGH 18Z TUESDAY)
ISSUED AT 1207 PM CDT MON MAY 9 2016

WE EXPECT AN INCREASE IN SHOWERS AND THUNDERSTORMS ACROSS THE
AREA THIS AFTERNOON AND WILL LIKELY AFFECT ALL 3 TAF SITES AT
VARIOUS TIMES. THE SCT NATURE TO THE TSRA WILL CREATE ISSUES FOR
TIMING...BUT DID INCLUDE A TEMPO GROUP FOR THUNDER IN ALL 3 SITES
BUT TIMING MAY NEED TO BE ADJUSTED. OTHERWISE SCT TO BKN CU IS
EXPECTED THROUGH THE AFTERNOON AND SOME OF THIS MAY BE CLOSE TO
THE MVFR RANGE. PRECIP SHOULD CLEAR THE AREA THIS THIS EVNG WITH
CONDS DRY THE REST OF THE PERIOD. MAY SEE SOME MVFR VISBY TUE MRNG
WITH SOME FOG...BUT CONFIDENCE IS LOW AT THIS TIME.

&&

.OAX WATCHES/WARNINGS/ADVISORIES...
NE...NONE.
IA...NONE.
&&

SHORT TERM...KERN
LONG TERM...KERN
AVIATION...BOUSTEAD
Hazardous weather outlook, May 9, 5:39 PM CDT, 0 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE OMAHA/VALLEY NE
539 PM CDT MON MAY 9 2016

IAZ043-055-056-069-079-080-090-091-NEZ011-012-015>018-030>034-
042>045-050>053-065>068-078-088>093-101245-
MONONA-HARRISON-SHELBY-POTTAWATTAMIE-MILLS-MONTGOMERY-FREMONT-
PAGE-KNOX-CEDAR-THURSTON-ANTELOPE-PIERCE-WAYNE-BOONE-MADISON-
STANTON-CUMING-BURT-PLATTE-COLFAX-DODGE-WASHINGTON-BUTLER-
SAUNDERS-DOUGLAS-SARPY-SEWARD-LANCASTER-CASS-OTOE-SALINE-
JEFFERSON-GAGE-JOHNSON-NEMAHA-PAWNEE-RICHARDSON-
539 PM CDT MON MAY 9 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST
IOWA...WEST CENTRAL IOWA...EAST CENTRAL NEBRASKA...NORTHEAST
NEBRASKA AND SOUTHEAST NEBRASKA.

.DAY ONE...TONIGHT AND TUESDAY

SCATTERED THUNDERSTORMS WILL CONTINUE ACROSS THE AREA THIS EVENING
WITH SEVERE STORMS POSSIBLE. LARGE HAIL WILL BE THE PRIMARY HAZARD
BUT AN ISOLATED TORNADO IS ALSO POSSIBLE. LOCALIZED FLOODING IS
ALSO POSSIBLE. THE SEVERE WEATHER THREAT IS EXPECTED TO DIMINISH
LATER THIS EVENING.

.DAYS TWO THROUGH SEVEN...TUESDAY NIGHT THROUGH MONDAY

ANOTHER STORM SYSTEM WILL DIVE SOUTHEASTWARD TUESDAY WITH
SCATTERED SHOWERS AND THUNDERSTORMS POSSIBLE TUESDAY NIGHT AND
WEDNESDAY MORNING. SOME OF THESE STORMS MAY STRONG TO
SEVERE...WITH HAIL AND GUSTY WINDS POSSIBLE.

ISOLATED THUNDERSTORMS WILL REMAIN POSSIBLE MAINLY FRIDAY AND
SUNDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON.

FOBERT

In the hours before

Special weather statement, May 9, 4:53 PM CDT, 46 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
453 PM CDT MON MAY 9 2016

NEZ091-093-092230-
NEMAHA NE-RICHARDSON NE-
453 PM CDT MON MAY 9 2016

...SIGNIFICANT WEATHER ADVISORY FOR WESTERN RICHARDSON AND
SOUTHEASTERN NEMAHA COUNTIES UNTIL 530 PM CDT...

AT 453 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
STELLA...OR 12 MILES NORTHWEST OF FALLS CITY...MOVING NORTHEAST AT 30
MPH.

NICKEL SIZE HAIL WILL BE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
VERDON...STELLA...SHUBERT...NEMAHA...DAWSON...BROWNVILLE...SALEM...THE
HIGHWAY 75 AND 8 JUNCTION AND BROWNVILLE STATE RECREATION AREA.

THIS INCLUDES THE FOLLOWING HIGHWAYS...
 HIGHWAY 136 IN NEBRASKA BETWEEN MILE MARKERS 235 AND 240.
 HIGHWAY 75 IN NEBRASKA BETWEEN MILE MARKERS 4 AND 17.

LAT...LON 4007 9591 4043 9577 4040 9565 4037 9564
      4034 9562 4032 9566 4031 9566 4031 9561
      4030 9559 4030 9556 4029 9555 4026 9556
      4002 9578
TIME...MOT...LOC 2153Z 220DEG 25KT 4021 9575

BOUSTEAD
Local storm report, May 9, 4:59 PM CDT, 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
459 PM CDT MON MAY 09 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0456 PM     HAIL             LINCOLN                 40.82N 96.69W
05/09/2016  E2.75 INCH       LANCASTER          NE   TRAINED SPOTTER

            SOCIAL MEDIA IMAGE. 158TH AND PIONEERS.

&&

JB
Local storm report, May 9, 5:05 PM CDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
505 PM CDT MON MAY 09 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0500 PM     HAIL             LINCOLN                 40.82N 96.69W
05/09/2016  E4.25 INCH       LANCASTER          NE   TRAINED SPOTTER

            SOCIAL MEDIA IMAGE. ON THE SOUTHEAST SIDE OF TOWN.

&&

JB
Local storm report, May 9, 5:13 PM CDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
513 PM CDT MON MAY 09 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0512 PM     HAIL             2 SSE PERU              40.46N 95.72W
05/09/2016  E0.88 INCH       NEMAHA             NE   TRAINED SPOTTER

&&

JB
Local storm report, May 9, 5:20 PM CDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
520 PM CDT MON MAY 09 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0518 PM     HAIL             5 SE AUBURN             42.20N 94.81W
05/09/2016  M1.00 INCH       CARROLL            IA   CO-OP OBSERVER

            0.50 - 1.0 INCH

&&

DFOBERT
Local storm report, May 9, 5:22 PM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
522 PM CDT MON MAY 09 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0518 PM     HAIL             5 SE AUBURN             40.34N 95.77W
05/09/2016  M1.00 INCH       NEMAHA             NE   CO-OP OBSERVER

            0.50 - 1.0 INCH

&&

DFOBERT

The office that day

Everything else NWS Omaha, NE issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 8, 10:08 PM CDTSpecial Weather StatementOAXGage, Jefferson, Johnson, Nemaha, Pawnee, Richardson and 1 more52 min
May 8, 10:22 PM CDTSpecial Weather StatementOAXAntelope, Boone38 min
May 8, 11:11 PM CDTSpecial Weather StatementOAXJefferson49 min
May 8, 11:20 PM CDTSevere Thunderstorm WarningOAXJefferson, Saline25 min
May 8, 11:25 PM CDTSpecial Weather StatementOAXSeward50 min
May 8, 11:30 PM CDTSpecial Weather StatementOAXMadison, Platte45 min
May 8, 11:38 PM CDTSpecial Weather StatementOAXCass52 min
May 9, 12:09 AM CDTSpecial Weather StatementOAXJohnson51 min
May 9, 12:22 AM CDTSpecial Weather StatementOAXColfax, Stanton53 min
May 9, 12:45 AM CDTSpecial Weather StatementOAXSarpy45 min
May 9, 1:05 AM CDTSpecial Weather StatementOAXJefferson40 min
May 9, 1:57 AM CDTSpecial Weather StatementOAXSarpy33 min
May 9, 2:38 AM CDTSpecial Weather StatementOAXJefferson37 min
May 9, 3:00 AM CDTSpecial Weather StatementOAXGage30 min
May 9, 10:37 AM CDTSpecial Weather StatementOAXButler23 min
May 9, 11:08 AM CDTSpecial Weather StatementOAXPlatte37 min
May 9, 1:27 PM CDTSpecial Weather StatementOAXKnox33 min
May 9, 2:39 PM CDTSpecial Weather StatementOAXBurt36 min
May 9, 3:32 PM CDTSpecial Weather StatementOAXLancaster43 min
May 9, 3:56 PM CDTSevere Thunderstorm WarningOAXLancaster34 min
May 9, 4:25 PM CDTSevere Thunderstorm WarningOAXLancaster35 min
May 9, 4:29 PM CDTSpecial Weather StatementOAXGage46 min
May 9, 4:32 PM CDTTornado Warning Tornado observedOAXLancaster28 min
May 9, 4:50 PM CDTTornado WarningOAXLancaster25 min
May 9, 4:53 PM CDTSpecial Weather StatementOAXRichardson37 min
May 9, 4:57 PM CDTSevere Thunderstorm WarningOAXLancaster33 min
May 9, 5:02 PM CDTSevere Thunderstorm WarningOAXNemaha, Richardson28 min
May 9, 5:11 PM CDTTornado WarningOAXLancaster34 min
May 9, 5:20 PM CDTSevere Thunderstorm WarningOAXLancaster25 min
May 9, 5:24 PM CDTFlash Flood WarningOAXLancaster3 hr
May 9, 5:36 PM CDTSevere Thunderstorm WarningOAXCass24 min
May 9, 5:43 PM CDTSevere Thunderstorm WarningOAXLancaster32 min
May 9, 5:49 PM CDTTornado WarningOAXCass26 min
May 9, 5:54 PM CDTSevere Thunderstorm WarningOAXLancaster, Saline, Seward36 min
May 9, 5:59 PM CDTSevere Thunderstorm WarningOAXCass31 min
May 9, 6:01 PM CDTSpecial Weather StatementOAXSaline44 min
May 9, 6:10 PM CDTSevere Thunderstorm WarningOAXCass, Lancaster, Otoe35 min
May 9, 6:14 PM CDTSevere Thunderstorm WarningOAXGage, Lancaster, Saline31 min
May 9, 6:14 PM CDTTornado Warning Tornado observedOAXCass16 min
May 9, 6:18 PM CDTSpecial Weather StatementOAXLancaster42 min
May 9, 6:28 PM CDTSevere Thunderstorm WarningOAXCass32 min
May 9, 6:41 PM CDTSevere Thunderstorm WarningOAXGage, Lancaster, Saline34 min
May 9, 6:44 PM CDTSpecial Weather StatementOAXOtoe46 min
May 9, 6:48 PM CDTSevere Thunderstorm WarningOAXCass, Lancaster, Otoe42 min
May 9, 6:51 PM CDTSpecial Weather StatementOAXJefferson39 min
May 9, 6:56 PM CDTSpecial Weather StatementOAXCedar64 min

Nearby

Tornado Warnings in Nebraska, 2016Every tornado warning in 2016Tornadoes in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.